MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW 7X45

MEDACTA INTERNATIONAL SA PEDICLE SCREW 7X45
Catalog Number 03.50.031
Health Effect - Clinical Code Pain (1994)
Date of Event 03/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 april 2018.Pedicle screw 7x45 reference 03.50.031 (k121115).(b)(4).Pedicle screw 7x45 reference 03.50.031 (k121115).(b)(4).Pedicle screw 7x50 reference 03.50.032 (k121115).(b)(4).Pedicle screw 7x50 03.50.032 (k121115).(b)(4).Bent rod ti 5.5x45 mm reference 03.50.452 (k121115).(b)(4).
 
Event or Problem Description
Revision surgery 1 year and 1 month after primary surgery (levels were l3-4) due to pain, the vertebrae didn't fuse, the surgeon revised l3-4.The screws and rods (not loose) were removed and replaced.The interbody remained in the patient.

Brand Name
PEDICLE SCREW 7X45
Common Device Name
PEDICLE SCREW 7X45
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7412276
Report Number3005180920-2018-00218
Device Sequence Number13762051
Product Code KWP
UDI-Device Identifier07630030834295
UDI-Public07630030834295
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2021
Device Catalogue Number03.50.031
Device Lot Number161873
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR